Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Help
Jul 27, 2005

I recently quit taking Effexor under a doctors supervision. This was because my insurance would not pay for it anymore. Since then I have been on Prozac and now Lexapro. I feel awful and depressed, anxious, suicidal ect. Please give me some insight to this. My depression was very controlled before we started screwing with my meds. Please reply at your earliest convinience...I am very afraid.

Response from Dr. Henry

You need to talk to your HIV specialist and /or psychiatrist to discuss your heightened depression immediately or go to a crisis center to get some help. KH



Previous
Eczema & HIV
Next
facial wasting

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement